# SDR EIA20001026

- Difficulty date: January 26, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND CRACKED ATTACHMENT FLANGE FASTENER HOLE AT NR 2 ENG NOSE COWL ATTACHMENT RING.  OVERSIZED HOLE TO REMOVE CRACK, NDT INSPECTED, INSTALLED REPAIR FREEZE PLUG PER BOEING MSG EVR-HKG-01-00005F, 00007H, 00007F, 00010H, BSB 71-2290 AND RS R-54-00-34591.  (M)
